# SDR IPXA2574056

- Difficulty date: June 11, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,818 hours, 15,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO PIT FRAME INNER FLANGE DENTED AT BS 1480 BETWEEN STR 25-26L.  REPAIRED FRAME IAW SRM 53-00-07-2R, REPAIR 5, DETAIL 3 WITH 7075-T6 .071 " MATERIAL.
